# SDR ABXA070277

- Difficulty date: September 4, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 82,670 hours, 20,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FADED OUT DURING TEST.  SWITCHED BATTERY WITH SPARE IAW B767 MM 33-51-07.  THE SPARE EMERGENCY LIGHT BATTERY WAS DEFERRED 56859 FOR MAINTENANCE TRACKING IAW ABX GMM 01.07.04.  CLEARED DI 56859, REMOVED AND REPLACED SPARE EMERGENCY LIGHT BATTERY IAW B767 MM.  OPS CHECKED GOOD.
